Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The $R_\lambda $-correspondent of the tangent to an arbitrary curve of a non-ruled surface


Author: P. O. Bell
Journal: Bull. Amer. Math. Soc. 47 (1941), 509-511
DOI: https://doi.org/10.1090/S0002-9904-1941-07502-6
MathSciNet review: 0004501
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07502-6